# SDR 2004F00242

- Difficulty date: October 2, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, OFUND AFT CARGO COMPARTMENT FLOOR INTERCOSTAL CORRODED AT FRAME 54 AND RBL 17.  REMOVED CORROSION FROM INTERCOSTAL AT FRAME 54, RBL 17.  NO MEASUREABLE MATERIAL LOSS.  TREATED, PRIMED AND APPLIED TOPCOAT.  (M)
